Last year, budding NHL hockey star Alexei Cherepanov collapsed and died of 'myocarditis' at a hockey game in Russia. His demise seemed fishy at the time. Russian news releases were not all that helpful in clarifying the situation.
Now, photos emerged from Russian showing the young hockey star receiving an iv infusion of something. It is referred as an 'injection' however that is not an injection. To the National Post:
Remember a few months back when Russian investigators said that New York Rangers draft pick Alexei Cherepanov was taking banned substances before his death during a game with Avangard Omsk last October? Well, now photos on a Russian Web site suggest that those examining the case might have been on the right track.
The photos, which you can see here, depict Cherepanov taking an injection of something, and while it's always best not to jump to conclusions, the events that came after these photos were taken are kind of damning.
Cherepanov died of cardiac arrest on Oct. 13 during a game between KHL teams Omsk and Vityaz.
Here is translated Russian: